# SDR AALA20090906MIA01

- Difficulty date: September 6, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 25,029 hours, 8,473 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

CREW REPORTED VARIOUS ELECTRICAL FAILURES DURING T/O AND CLIMBOUT.  LEFT AND CENTER FLIGHT DIRECTOR VNAV WOULD NOT ENGAGE, AUTOTHROTTLE WOULD NOT ENGAGE, AND LEFT ELECTRICAL HYDRAULIC PUMP FAILED.   RETURNED MIA AND LANDED WITHOUT INCIDENT.  REPLACED MODE CONTROL PANEL AND LEFT HYDRAULIC PUMP.
